# SDR SWAA2023112825060

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 17,882 hours, 9,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ENTRY DOOR GIRT BAR CLIP HAS LOOSE CLIP. HOLDS SLIDE GIRT BAR BUT DOES NOT CLIP IN.<[01] ADJUSTED GIRT BAR CLIP REF. SIP.
